Top
10
Doctor insights on: Infant Leg Shaking

Share

Shaking (Definition)

Shaking is a symptom in which a person has tremors (shakiness or small back and forth movements) in part or all of his body. Shaking can be due to cold body temperatures, rising fever (such as with infections), neurological problems, medicine ...Read more


2

2
I hav hearitated disc..when i am sitting i cant lift my leg above a certain level that time my leg starting to shaking uncontrollably ..

I hav hearitated  disc..when i am sitting  i cant lift my leg above a certain  level that time my leg starting  to shaking  uncontrollably ..

Herniated disc: You need to do PT first (physical Therapy). If you have any weakness of a muscle or persistent loss of sensation, see a spine spec soon. If not, try PT first. You will feel worse seated with a herniated disc. ...Read more

3

3
My 4 month old baby gets histerical once I put his infant carrier in the car. He won't stop crying turning blue and shaking. What should I do ?

My 4 month old baby gets histerical once I put his infant carrier in the car. He won't stop crying turning blue and shaking. What should I do ?

Keep him safe in car: At four months he is too young for a real temper tantrum. While he may get agitated by the car seat's restrictive environment, his safety in the car is paramount for him to be transported in any other way in the car. You may want to have someone else sit beside him not to make him so lonely. ...Read more

See 1 more doctor answer
5

5
Leg randomly starts shaking what does this mean?

Leg randomly starts shaking what does this mean?

Leg shaking: You should be evaluated by a physician. You might have a neurological disorder such as huntington's disease, myoclonus, periodic limb movement disorder, or restless legs syndrome, etc. ...Read more

10

10
Leg shaking while standing after 10 MG adderall ir. Will this go away over time or do I need to ask for a different med?

Leg shaking while standing after 10 MG adderall ir. Will this go away over time or do I need to ask for a different med?

Leg shaking. : Adderall, especially the immediate-release version, is a stimulant and as such can cause a symptom like this, as well as palpitations, sweats and anxiety. It should go away by day's end, and may not be a long-term effect, but you may want to consider the controlled-release version or another medication entirely. ...Read more